MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS
Catalog Number 382633
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd.The following information was provided by the initial reporter: i'm reaching out to report a malfunction with a device we have at our facility.It is the bd insyte auto guard 20 g x 1.00 in.The needle is slow to retract or will not retract completely leaving the needle exposed for a potential needlestick.I will attach the picture that has the identifiers on it.They have seemed to be contained to the same lot right now.The lot #4222721.Item ¿ 382633.Customer response october 31, 2024: 1) no impact to patient.2) no serious injury to hcp.3) (b)(6) 2024.4) no samples, just the lot number that was involved that i sent in the initial information.5) no medications given in the start of the iv.6) yes, button was depressed.The button appeared to get stuck and leave a portion of the needle exposed.7) the needle did retract, not fully.No needle stick injuries reported.Customer response: nov 6, 2024.6.(2) approximately 15 or more times.6.(3) (b)(6) 2024.#7 answers are the same as above.Customer response on jan 06, 2025.We need some additional clarification regarding the dates provided in the previous responses: (b)(6) 2024, (b)(6) 2024.Could you please confirm if these are four distinct dates when the events occurred, or if they represent approximate date ranges during which the events took place? events did occur on these dates.
 
Additional Manufacturer Narrative
This mdr is a result of additional information that was received that confirmed a 4th event date.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Additional information of fa#.

Brand Name
BD INSYTE AUTOG BC WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21179336
Report Number1710034-2025-00026
Device Sequence Number4222612
Product Code FOZ
UDI-Device Identifier00382903826339
UDI-Public(01)00382903826339(11)240815(17)270731(10)4222721
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382633
Device Lot Number4222721
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MDS-25-5274
Patient Sequence Number1
Patient SexUnknown